Is It Safe To Have Family Planning Injections 3 Months After Bleeding?
Grave, I used to use 3-month injection for the first time and the results were 1 week after the injection I experienced continuous bleeding for 6 months and finally I decided to stop KB … what I want to ask is Safe do you want to try the KB again? Because I don’t dare to use Spiral or implants
Hello, Princess Puput. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
3-month injection contraception is a type of contraception that contains the hormone progestin. This type of contraception works by suppressing the release of the egg, making the cervical mucus thicker so that sperm penetration is inhibited, and affects the thickness of the lining of the uterus to thin out. Side effects that can occur include: menstrual cycle disorders (menstruation becomes irregular or prolonged in the first 3 months, rarely menstruating, or not menstruating within 1 year), headache, dizziness, and weight gain. So, menstrual disorders in the first few months using 3-month injection contraception is a side effect that is often experienced. If you want to start using this type of contraception, you should do 1-7 days of the menstrual cycle.
We recommend that you consult directly with your doctor, midwife, or obstetrician and gynecologist if you want to start using 3-month injection contraception. Doctors need to evaluate whether there are contraindications in patients, including the condition of being pregnant, hypertension, a history of heart disease, and smoking.
To enrich insight, you can read articles about contraception. Thus information from us. Hopefully always healthy. May be useful.